# SDR FDEA201910142637

- Difficulty date: October 14, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA717019
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMPARTMENT FORWARD BULKHEAD 'L' ANGLE FLOORBEAM  FOUND CORRODED AT BS 1841.  CORROSION REMOVED AND FOUND TO EXCEED LIMITS IAW SRM 53-00-00-2R, FIGURE 205. FLOORBEAM REMOVED AND REPLACED IAW SRM 51-31-01-0G.  THE REPAIR WAS CLASSIFIED AS MINOR IAW GMM 6-2-100.
